# SDR SWAA111419

- Difficulty date: February 23, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 60,517 hours, 57,524 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545849536
- Part serial: 2146
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND R2 DOOR CRACKED ON UPPER HINGE CUTOUT ON DOOR FRAME SKIN LOWER AFT CORNER.  REMOVED AND REPLACED R2 DOOR PER MM.
